# SDR 9515789855

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Apb Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE AFT BULKHEAD DOOR JAMB WEB AT THE UPPER HINGE FITTING.  REPAIRED WEB (P/N 5917463), PER EA 98-101981.
